兰州大学机构库

Browse/Search Results:  1-10 of 125 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Positive solutions of p-Laplacian m-point boundary value problems on time scales 期刊论文
TAIWANESE JOURNAL OF MATHEMATICS, 2008, 卷号: 12, 期号: 1, 页码: 105-127
Authors:  Sun, Hong-Rui;  Li, Wan-Tong
Adobe PDF(469Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  positive solution  cone  fixed point  
Triple positive solutions for p-Laplacian m-point boundary value problem on time scales 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2009, 卷号: 58, 期号: 9, 页码: 1736-1741
Authors:  Sun, Hong-Rui
Adobe PDF(469Kb)  |  Favorite  |    Submit date:2015/12/16
Time scales  Positive solution  Cone  Fixed point  
Multiple Positive Solutions for m-Point Boundary Value Problem on Time Scales 期刊论文
BOUNDARY VALUE PROBLEMS, 2011, 页码: -
Authors:  Liu, Jie;  Sun, Hong-Rui
Adobe PDF(507Kb)  |  Favorite  |    Submit date:2015/12/16
Solutions of nonlinear Schrodinger equation with fractional Laplacian without the Ambrosetti-Rabinowitz condition 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 257, 页码: 409-416
Authors:  Gou, Tian-Xiang;  Sun, Hong-Rui
Favorite  |    Submit date:2016/07/28
Fractional Laplacian  Ambrosetti-Rabinowitz condition  Mountain pass lemma  Concentration compactness principle  
On the number of positive solutions of systems of nonlinear dynamic equations on time scales 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2008, 卷号: 219, 期号: 1, 页码: 123-133
Authors:  Sun, Hong-Rui;  Li, Wan-Tong
Adobe PDF(180Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  positive solution  cone  fixed point  
Multiple Positive Solutions of m-Point BVPs for Third-Order p-Laplacian Dynamic Equations on Time Scales 期刊论文
Advances in Difference Equations, 2009, 页码: -
Authors:  Bian, Li-Hua;  He, Xi-Ping;  Sun, Hong-Rui
Adobe PDF(506Kb)  |  Favorite  |    Submit date:2015/12/16
Positive solution for a superlinear Kirchhoff type problem with a parameter 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 95, 页码: 333-338
Authors:  Zhang, Quan-Guo;  Sun, Hong-Rui;  Nieto, Juan J.
Adobe PDF(371Kb)  |  Favorite  |    Submit date:2015/12/16
Kirchhoff type problem  Variational method  Iterative technique  Positive solution  Parameter  
Multiple solutions for a fourth-order difference boundary value problem with parameter via variational approach 期刊论文
APPLIED MATHEMATICAL MODELLING, 2012, 卷号: 36, 期号: 9, 页码: 4385-4392
Authors:  Zhang, Guo-Dong;  Sun, Hong-Rui
Adobe PDF(213Kb)  |  Favorite  |    Submit date:2015/12/16
Fourth-order difference equation  Solution  Parameter  Variational framework  Critical point theory  
Existence of positive solutions to second-order time scale systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2005, 卷号: 49, 期号: 1, 页码: 131-145
Authors:  Sun, HR
Adobe PDF(734Kb)  |  Favorite  |    Submit date:2015/12/16
measure chain  positive solution  cone  fixed point  
Multiple positive solutions for p-Laplacian m-point boundary value problems on time scales 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 1, 页码: 478-491
Authors:  Sun, Hong-Rui;  Li, Wan-Tong
Adobe PDF(230Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  positive solution  cone  fixed point